This post is for people to share horor stories about IC drugs. Throughout the years I could tell you about bad reactions to several drugs but this is about IC drugs. Three years ago to day I went to a doctor for IC. Now I wanted diapers given my history with drugs. But I went with the docs advice and took one she thought would lower my mildly high blood pressure and IC at the same time I got home and imidiatly took one with in Half hour or so my heart was beating so fast I thought my heart was going to explode started sweating like ypu wouldnt believe and my arms were aching and my mouth was completly dry and had headache and dizzyness. I should have gone to the hospital but no one to drive me. It put my fear right back in medicine. Went back to the doctor the next day and told her what happend and siad no more drugs but before I knew it she was insisting a differnt pill. That is when I went to my old doctor told her my history and said drugs are out of the question and we had a long discussio before she prescribe my diapers. Dose anyone have any simular stories?